# SDR JGVR20231003001

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,397 hours, 11,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS ON THE EXTERIOR FUSELAGE SKIN, LOCATED JUST UNDER THE RH #4 CABIN WINDOW, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AND TOP COATED AREAS PER TEXTRON REPAIR MEMO.
